# SDR FDEA202209142319

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 73,533 hours, 29,060 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Drag Fitting
- Part number: 112N7001
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #2 ENGINE DRAG FITTING HOLE #8 HAS REJECTABLE INDICATIONS DUE TO CORROSION ACCOMPLISHED #2 ENGINE DRAG FITTING HOLE #8 REPAIR IAW E.A. F-5730-T0370276 P1, WINGS-  PLATES AND SKINS-RH WING, UPPER SKIN AT DRAG FITTING REJECTABLE CRACK/CORROSION   INDICATIONS, MAJOR REPAIR
